# SDR SCNA00046

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 73,072 hours, 26,693 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

DURING CRUISE, THE NUMBER ONE ENGINE FIRE BOTTLE, SHUT DOWN ENGINE AND BLEW FIRE BOTTLE.  THE FLIGHT CREW RETURNED TO AIRPORT OF ORIGIN.  MAINTENANCE INSPECTED THE FIRE LOOP, RAN ENGINE NUMBER ONE, AND NO AIR LEAK WAS NOTED.  NUMBER ONE ENGINE FIRE TEST AND OPERATIONAL CHECK GOOD.
